Atıf Formatları
Strongly 0-Dimensional Rings
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

C. Jayaram Et Al. , "Strongly 0-Dimensional Rings," COMMUNICATIONS IN ALGEBRA , vol.41, no.6, pp.2026-2032, 2013

Jayaram, C. Et Al. 2013. Strongly 0-Dimensional Rings. COMMUNICATIONS IN ALGEBRA , vol.41, no.6 , 2026-2032.

Jayaram, C., Oral, K. H., & TEKİR, Ü., (2013). Strongly 0-Dimensional Rings. COMMUNICATIONS IN ALGEBRA , vol.41, no.6, 2026-2032.

Jayaram, C., Kürşat Hakan ORAL, And ÜNSAL TEKİR. "Strongly 0-Dimensional Rings," COMMUNICATIONS IN ALGEBRA , vol.41, no.6, 2026-2032, 2013

Jayaram, C. Et Al. "Strongly 0-Dimensional Rings." COMMUNICATIONS IN ALGEBRA , vol.41, no.6, pp.2026-2032, 2013

Jayaram, C. Oral, K. H. And TEKİR, Ü. (2013) . "Strongly 0-Dimensional Rings." COMMUNICATIONS IN ALGEBRA , vol.41, no.6, pp.2026-2032.

@article{article, author={C. Jayaram Et Al. }, title={Strongly 0-Dimensional Rings}, journal={COMMUNICATIONS IN ALGEBRA}, year=2013, pages={2026-2032} }